# SDR AALA202506099861

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: D5746067700400
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR  ON SLAT 1 LOWER SKIN AT LEVEL SLAT TRACK 2 ON LH WING, MEASURES OF DAMAGES ARE L= 3.391INCH W=0.395 INCH D=0.020 INCH. MAINTENANCE
